MAUDE Adverse Event Report: SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC DYNABUNION PLATE, 18MM, LEFT, STERILE; PLATE, FIXATION, BONE

SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC DYNABUNION PLATE, 18MM, LEFT, STERILE; PLATE, FIXATION, BONE
Model Number DynaBunion Plate 18mm Left Single Pack
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, a patient thought that she might be having an allergic reaction to a plate after her surgery.She had a crossroads extremity systems plate implanted approximately 14 weeks prior to on (b)(6) 2022.The implants will not be recovered.No further information is available.This report involves one the motoband¿ cp dynaforce® implant system is a bone plating system.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: brand name: the motoband¿ cp dynaforce® implant system is a bone plating system indicated for stabilization and fixation of fresh fractures, revision procedures, joint fusion and reconstruction of small bones of the hand, feet, wrist, ankles, fingers and toes.It consist of plates and screws.Certain plates in the system are compatible with the motoclip/dynaforce superelastic fixation system.Procode: additional device product codes: hwc, jdr.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter occupation: reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DYNABUNION PLATE, 18MM, LEFT, STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16053024
Report Number3020584246-2022-00064
Device Sequence Number6257981
Product Code HRS
UDI-Device Identifier00815432028788
UDI-Public00815432028788
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDynaBunion Plate 18mm Left Single Pack
Device Catalogue Number7100-LP18-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2022
Initial Report FDA Received Date12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DYNAFORCE HIMAX IMPLANT KIT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale